# SDR IXXA20150406114

- Difficulty date: December 26, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T30017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  UPPER CARGO STATION 676 AFT OF SPLICE ON STRINGER 11L IS CRACKED.  REMOVED, FABRICATED & INSTALLED NEW STRINGER IAW ENGINEERING DOCUMENT 4712REA03 & SRM 53-00-03.
